# SDR SWAA2014052928439

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 5,706 hours, 2,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERHEAD EMERGENCY SIGN COVER LOOSE.  R & R COVER IAW MM.
